# SDR AALA20140731009

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 93,397 hours, 14,747 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 311T25686
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUT TORQUE BOX OTBD CORE COWL BACKUP HINGE FITTING CRACKED AT STATION 285 & WL 154.  ACCOMPLISHED SPLICE REPAIR IAW EA B767-54-035940.
